# SDR AALA20090422TUL19

- Difficulty date: April 21, 2009
- Submitted: April 29, 2009
- Operation: Air carrier
- Aircraft: N7550
- Make and model: Doug DC-9-82
- Aircraft serial: 53032
- Aircraft time: 53,268 hours, 27,062 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Stop Fitting
- Part number: 39364031
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN LANDING GEAR DOOR ACTUATOR SUPPORT FITTING CRACKED.  INSTALLED DOUBLER PER ESO 80559 DATED 04/08/09.
